# SDR 96UAL900261

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UA
- Make and model: Boeing 737522
- Aircraft serial: 25382
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Out Of Rig
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, LANDING GEAR RED WARNING LIGHTS CAME ON AND SOUNDED ALARM.  DURING GO-AROUND, MANUAL ADJUSTMENT OF GEAR HANDLE ELIMINATED RED WARNING LIGHTS.  *S/D*  MANUALLY ADJUSTED GEAR HANDLE.  MAINTENANCE CHECKED POSITION SWITCH AND MOUNTS, OPERATIONALLY CHECKS OK.
